Will Meprate help in postponing my periods after spotting?
User rating for this question
Hi, My menstrual cycle is usually 30 days. Last it occurred on 24th Dec 2013. I wanted to postpone it this time due to some important event. I was told by my gynecologist to start 1 tablet of Meprate (10mg) two days before i.e 22nd XXXXXXX 2014, which is today. So I took it in the morning and after two hours or so I saw vaginal Spotting twice. So I got worried and took another as my doc had told me to take two tablet a day if I see spotting. I am still worried whether it will stop my mensuration this time. Or am I late?? My Gynecologist suggested 2 days before 24th:( that too I was not sure of whether I would have my periods early or delayed this month. I am so unsure of My gyanec's knowledge now...Thanks for the answer. I hope my period would not turn up tomorrow. I googled and saw that many ppl have reported heavy flow after such pauses. Would my body is suffering from same issue after I stop taking this medicine?
Posted Tue, 11 Feb 2014 in Menstruation and Miscarriage
Answered by Dr. Rhea Chanda 15 minutes later
Brief Answer: postponement of menses Detailed Answer: Hello Ideally you should have started meprate 4-5 days before expected date of period . Since you are spotting now you need to increase the family dose . Take one tablet twice a day till the time you want your menses . If required you can go upto thrice a day . Brief Answer: withdrawal bleeding Detailed Answer: You will bleeding within 2 weeks of stopping the medicine . Yes ,sometimes heavy bleeding occurs esp if the delay of menses happens for a longer period of time . I normally advise not to take it at a stretch of more than 14 days . Since period often arrives every 28 days it should be ttaken 4-5days before it's expected .
Follow-up: Will Meprate help in postponing my periods after spotting? 12 minutes later
Thanks for your answer. I have been recommended two tablets(since spotting) every day from today till 27th by my Gyanec. I am feeling like I will have my period tomorrow, which I dont want. This feeling of full stomach I have and strangeness in there. :( no other symptoms Even if I am on meprate. I can still go dancing, right?
Answered by Dr. Rhea Chanda 11 minutes later
Brief Answer: start meprate Detailed Answer: You need to start meprate thrice a day asap if you wish to stop bleeding . It's a bit late but one can always try . Your hormone levels are already down so only a high dose of medicines can cause them to rise again . If you wish to have your period and not postpone then don't take the meprate .
People also viewed
- No periods after withdrawl of meprate
- Is muscle cramps or stiffness a side effect of telmisartan?
- Does primolut n regulate menstruation
- Meprate prepone or postpone the period
- Does norethisterone mess up cycle
- Will meprate help in postponing my periods after spotting
- Meprate tablet to postpone periods
- Is muscle cramps or stiffness a side effect of tocilizumab?
- Does ponston delay periods
- Dirty blood clot during period
- Is difficult or painful urination a side effect of truvada?
- Does your periods stop after novasure
- Meprate medicine for postponing periods
- Is being forgetful or confused a side effect of tapentadol?
- Is skin blisters a side effect of tacrolimus topical?